American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[2] Judith Packer. On the normalizer of certain subalgebras of group-measure factors. Bull. Amer. Math. Soc. 7 (1982) 397-401. MR 663794.
Abstract, references, and article information   
View Article: PDF

[3] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information   
View Article: PDF

[4] Norberto Salinas. Extensions of $C^*$-algebras and essentially $n$-normal operators. Bull. Amer. Math. Soc. 82 (1976) 143-146. MR 0633372.
Abstract, references, and article information   
View Article: PDF

[5] Carl Pearcy and Norberto Salinas. Finite-dimensional representations of separable $C^*$-algebras. Bull. Amer. Math. Soc. 80 (1974) 970-972. MR 0377527.
Abstract, references, and article information   
View Article: PDF

[6] J. A. Dyer, E. A. Pedersen and P. Porcelli. An equivalent formulation of the invariant subspace conjecture. Bull. Amer. Math. Soc. 78 (1972) 1020-1023. MR 0306947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1